# SDR DL72S991631

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651622187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED.  REPAIRED RIB PER M/M 57-54-0.
